# SDR IPXA2015071491131

- Difficulty date: June 30, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 26,816 hours, 14,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N384110
- Condition: Damaged
- Location: Bs 207
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE SKIN, BS207 BETWEEN S-14R AND S-15R LIGHTNING STRIKE.  REPAIRED LIGHTNING STRIKE AT FUSELAGE SKIN BS207 BETWEEN S-14R AND S-15R IAW SRM 53-00-01-2R-6 SECTION I, PARAGRAPHS 1, 2, AND 3 INSTALLED REPAIR FASTENER.
